I have been on 15mg mirtazerpine for 1 year now for anxiety and insomnia. It has worked really well and I sleep through the night no problem! But last week while in Spain on holiday I started feeling anxious and couldn't eat! So I have upt my dose to 30mg, but don't feel any better. So I just wondered if any one knows how long it will take t kick in? As I am away in Spain and should be enjoying myself but I so are not!!!
The time it takes for an increase in dose to start working for you can take as long as when you first started taking it. It usually takes less time but not always.
Do you know what it was that made you feel anxious? Is there someone with you that you can talk to about it? Sometimes we need to look at what is happening around us when the anxiety starts to identify a trigger. Once identified then you can reduce your anxiety by avoiding or dealing with the trigger.
Hi, i think you've hit the nail on the head, probably memories of this happening before have stirred up similar feelings, whether consciously or unconsciously. Have you discussed the increase with your doctor? It can take a while to react to a dosage change as Lady has said. You may be lucky though, as i was, when i increased my antidepressant i felt better almost immediately! Give it some time, and try to be mindful in the here and now, & not focus on the past or the future. Just allow yourself to relax in the moment.
Everybody is different some people can tell in a few days with someone else they can't tell til a month
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jan 2015 • 3 answers
Updated 29 Oct 2018 • 3 answers
Updated 14 Oct 2015 • 1 answer
Updated 1 Dec 2015 • 1 answer
Updated 11 days ago • 2 answers